# SDR IPXA2020092560613

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING TRAILING EDGE INBOARD FLAP OUTBOARD HINGE BRACKET ASSY HAS CORROSION.  REPAIRED RT WING TRAILING EDGE INBOARD FLAP OUTBOARD HINGE BRACKET ASSY, IAW VT-SAA EA NR 011-5700-01-A8557 I/R AND UPS EO NR MD11-5740-77940-A.  (MINOR)
